# SDR UPS03840678

- Difficulty date: April 24, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LT WING AT STA. XRS 74 OB SIDE STRINGER 51 END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING I.A.W. DWG. 3704841, AND SRM. 51-1-20D
